Katalóg evidencie publikačnej činnosti PU


Kategória:N/A
Autor:Borsík Ján (50%)
Autor:Doboš J. (50%)
Názov:On metric preserving functions
Zdroj:Real analysis exchange
Lokácia:Vol. 13, no. 1 (1988), s. 285-293
ISSN:0147-1937
Ohlas:[1] PONGSRIIAM, P., TERMWUTTIPONG, I. Remarks on ultrametrics and metric-preserving functions. In Abstracts and applied analysis, ISSN 1085-3375. 2014, art. no. 163258.
Ohlas:[1] DOVGOSHEY, O., PETROV, E., KOZUB, G. Metric products and continuation of isotone functions. In Mathematica Slovaca, ISSN 0139-9918. 2014, vol. 64, no. 1, s. 187-208.